# SDR HEEA0012152

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG ACTUATOR EXCESSIVE END PLAY.
